On Some Properties of Haar Measure

Beloslav Riečan

Matematický časopis (1967)

  • Volume: 17, Issue: 1, page 59-63
  • ISSN: 0139-9918

How to cite


Riečan, Beloslav. "On Some Properties of Haar Measure." Matematický časopis 17.1 (1967): 59-63. <http://eudml.org/doc/30070>.

author = {Riečan, Beloslav},
journal = {Matematický časopis},
keywords = {differentiation and integration, measure theory},
language = {eng},
number = {1},
pages = {59-63},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {On Some Properties of Haar Measure},
url = {http://eudml.org/doc/30070},
volume = {17},
year = {1967},

AU - Riečan, Beloslav
TI - On Some Properties of Haar Measure
JO - Matematický časopis
PY - 1967
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 17
IS - 1
SP - 59
EP - 63
LA - eng
KW - differentiation and integration, measure theory
UR - http://eudml.org/doc/30070
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.